Translator Disclaimer
1 June 2005 L p eigenfunction bounds for the Hermite operator
Herbert Koch, Daniel Tataru
Duke Math. J. 128(2): 369-392 (1 June 2005). DOI: 10.1215/S0012-7094-04-12825-8

Abstract

We obtain L p eigenfunction bounds for the harmonic oscillator $H = -\Delta + x^2$ H = - Δ + x 2 in $\mathbb{R}^n$ n and for other related operators, improving earlier results of Thangavelu and of Karadzhov. We also construct suitable counterexamples that show that our estimates are sharp.

Citation

Download Citation

Herbert Koch. Daniel Tataru. " L p eigenfunction bounds for the Hermite operator." Duke Math. J. 128 (2) 369 - 392, 1 June 2005. https://doi.org/10.1215/S0012-7094-04-12825-8

Information

Published: 1 June 2005
First available in Project Euclid: 2 June 2005

zbMATH: 1075.35020
MathSciNet: MR2140267
Digital Object Identifier: 10.1215/S0012-7094-04-12825-8

Subjects:
Primary: 35S05
Secondary: 35B60

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.128 • No. 2 • 1 June 2005
Back to Top